Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 260490, 17 pages
Research Article

A Graphical Method for Solving Interval Matrix Games

Department of Mathematics, Faculty of Science, Anadolu University, 26470 Eskisehir, Turkey

Received 10 January 2011; Accepted 26 April 2011

Academic Editor: Marcia Federson

Copyright © 2011 Handan Akyar and Emrah Akyar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Emrah Akyar, “A fictitious play algorithm for matrix games with fuzzy payoffs,” Abstract and Applied Analysis, vol. 2012, 2012. View at Publisher ยท View at Google Scholar
  • Deng-Feng Li, and Jiang-Xia Nan, “Linear programming technique for solving interval-valued constraint matrix games,” Journal of Industrial and Management Optimization, vol. 10, no. 4, pp. 1059–1070, 2014. View at Publisher ยท View at Google Scholar
  • Aykut Or, G. Selin Savaskan, and Yakup Haci, “Graphical method for interval bimatrix games,” International Journal of Pure and Applied Mathematics, vol. 107, no. 3, pp. 615–624, 2016. View at Publisher ยท View at Google Scholar